# SDR ASAA1047272

- Difficulty date: January 25, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 32,894 hours, 19,699 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645268A
- Part serial: MA6318
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B GROUND SPOILER CLUSTER OF DENTS I/B LOWER SURFACE.  INSTALLED FILLER AND DOUBLER.
